Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Broué’s abelian defect group conjecture for alternating groups
HTML articles powered by AMS MathViewer

by Andrei Marcus PDF
Proc. Amer. Math. Soc. 132 (2004), 7-14 Request permission

Abstract:

We establish Broué’s abelian defect group conjecture for the alternating groups, using the Chuang-Rouquier theorem (proving this for the symmetric groups) and a descent result.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20C20, 20C30, 16W50
  • Retrieve articles in all journals with MSC (2000): 20C20, 20C30, 16W50
Additional Information
  • Andrei Marcus
  • Affiliation: “Babeş-Bolyai" University, Faculty of Mathematics and Computer Science, Str. Mihail Kogălniceanu nr. 1, RO-40084 Cluj-Napoca, Romania
  • Email: marcus@math.ubbcluj.ro
  • Received by editor(s): August 15, 2002
  • Published electronically: August 12, 2003
  • Additional Notes: The author was supported by a Fulbright fellowship.
  • Communicated by: Stephen D. Smith
  • © Copyright 2003 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 7-14
  • MSC (2000): Primary 20C20; Secondary 20C30, 16W50
  • DOI: https://doi.org/10.1090/S0002-9939-03-07214-9
  • MathSciNet review: 2021243